RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 11, Number 4  


An equation of continuous descent for the quadratic form of a semi-bounded operator on the unit sphere
A. G. Sigalov
809
Solution of systems of non-linear equations
R. G. Mukharlyamov
829
The solution of a certain integral equation of convolution type with finite limits of integration
V. G. Sologub
837
Convergence of the methods of feasible directions in extremal problems
B. T. Polyak
855
On the approximation of extremal problems. II
B. M. Budak, E. M. Berkovich
870
The maximum principle for differential inclusions (necessity)
R. P. Fedorenko
885
Optimality conditions in certain control problems with random actions
B. E. Fedunov
894
Optimal strategies of the search for an extremum
A. G. Sukharev
910
The pivotal condensation method for second-order systems
P. I. Monastyrnyi
925
On the stability of additive difference schemes with respect to boundary data
G. Stoyan
934
Difference schemes for the second boundary value problem of elasticity theory in the case of domains with curvilinear boundaries
R. D. Lazarov
948
The direct method for problems of diffraction on a local nonhomogeneous body
A. G. Sveshnikov, A. S. Il'inskii
960
Simplicial extensions of network functions and their application to the solution of problems of mathematical physics
N. A. Strelkov
969
Wave resistance in supersonic ideal gas flow in nonlinear theory
D. A. Caughey
982
A computational problem solver
È. Kh. Tyugu
992
Syntactic analysis of languages that are generated by unambiguous precedence grammars
E. A. Trakhtengerts, A. S. Shumei
1005

Scientific communications
On the optimality of linear methods for operator approximation in convex classes of functions
N. S. Bakhvalov
1014
The optimality of the discrepancy criterion in the problem of computing the values of unbounded operators
V. A. Morozov
1019
Asymptotic representation of Lommel functions of two real variables
A. S. Yudina, P. I. Kuznetsov
1024
Estimation of the effectiveness of a certain algorithm for finding the absolute minimum
Yu. M. Danilin
1026
A certain iterative method of solution of a time-optimal problem
R. P. Ivanov
1031
A certain boundary value problem for an equation of parabolic type
Yu. P. Popov
1038
The stationary state of an electron ring in an external magnetic field
S. Budnyam, E. P. Zhidkov, I. N. Ivanov, E. A. Perelstein
1043
Rate of convergence of the associated plane wave method in the computation of electron spectra
V. V. Dyakin, V. P. Shirokovskii
1047
A certain self similar solution of the equations of gas dynamics
V. I. Tsurkov
1051
Calculation by the “coarse particle” method of the flow past a body of arbitrary shape
Yu. M. Davydov
1056
Supersonic dissociating gas flow past a blunt body at a finite angle of attack
M. M. Golomazov
1063
The summation of rational functions
S. A. Abramov
1071
Realization of an ALGOL-60 type language on the M-220 computer
A. A. Krasilov, Yu. I. Ksenofontov, V. L. Leites
1075
The algorithm for determining the shortest path in a network graph
S. M. Alekseeva, O. G. Alekseev
1078

Scientific information
Iterationsverfahren. Numerische Mathematik. Approximationstheorie. Ed. L. Соllatz, G. Meinardus, H. Unger, H. Werner. Basel–Stuttgart, Birkhäuser Verlag, 1970, 257 S. (Book review)
G. Vainikko
1087
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020